# SDR R61A2023012700080

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RH I/B SEAT TRACK AT FR 17. REPAIRED SEAT TRACK IAW SRM 53-10-10 REPAIR 01.
